MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, PEEK, SUTURETAPE, 4.75M; BONE FIXATION SCREW/PLATE

ARTHREX, INC. CORKSCREW FT, PEEK, SUTURETAPE, 4.75M; BONE FIXATION SCREW/PLATE
Model Number CORKSCREW FT, PEEK, SUTURETAPE, 4.75M
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Per customer, device will not be returned.No problem found.
 
Event or Problem Description
On 03/30/2022, it was reported by a distributor via phone that a ar-1927pst-475 suture anchor appeared to be abnormal.This was discovered on (b)(6) 2022 during a rotator cuff repair when the surgeon felt an area of the device looked abnormal and wanted to be sure there was no issue with the sutures that were used.The distributor opened up another ar-1927pst-475 suture anchor to demonstrate to the surgeon that everything was normal with the device.There was no patient effect reported.

Brand Name
CORKSCREW FT, PEEK, SUTURETAPE, 4.75M
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19127164
Report Number1220246-2024-02097
Device Sequence Number15358903
Product Code HWC
UDI-Device Identifier00888867237872
UDI-Public00888867237872
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCORKSCREW FT, PEEK, SUTURETAPE, 4.75M
Device Catalogue NumberAR-1927PST-475
Device Lot Number14887093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown